Asymmetric information capacities of reciprocal pairs of quantum channels

TitleAsymmetric information capacities of reciprocal pairs of quantum channels
Publication TypeJournal Article
Year of Publication2018
AuthorsRosati, M, Giovannetti, V
JournalPhysical Review A
Volume979
Date PublishedJan-05-2018
ISSN2469-9926
URLhttps://link.aps.org/doi/10.1103/PhysRevA.97.052318http://harvest.aps.org/v2/journals/articles/10.1103/PhysRevA.97.052318/fulltexthttps://link.aps.org/article/10.1103/PhysRevA.97.052318
DOI10.1103/PhysRevA.97.052318
Short TitlePhys. Rev. A
Campus d'excel·lència internacional U A B